# SDR DALA2024082808518

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,518 hours, 30,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 ESCAPE SLIDE ARMED CONDITION INDICATORS - 4R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED 4R DOOR LINING IAW B757 AMM 52-11. OPS OK. (0522708)
